# SDR SWAA2018091225038

- Difficulty date: September 10, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 49,645 hours, 29,263 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE CLIP ON SLIDE COVER LOOSE.  ADJUSTED CLIP PER MM.
